# SDR AALA202303238861

- Difficulty date: March 14, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 63,363 hours, 26,667 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60753
- Condition: Jammed
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1L GUST LOCK JAMMED, WILL NOT MOVE. **SUPPLEMENTAL REPORT FOR AALA202303168861:  MAINTENANCE REPLACED 1L DOOR GUIDE ARM / GUST LOCK ASSEMBLY PER AMM 52-11-21. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
